# SDR MASA20211004455

- Difficulty date: September 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Part number: SH69031351
- Condition: Damaged
- Location: Fs 349/Str 22r &
- Part time: 13,684 hours, 10,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AFT OF FS 349, BETWEEN STR. 22R AND STR. 23R (ADJACENT TO THE POTABLE WATER SERVICE CUT OUT}, WAS FOUND WITH WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01, EA 20-2021-175.
